# SDR SWIA2021070959397

- Difficulty date: July 1, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 379-394
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON ACFT EXTERNAL STRUCTURE AROUND FWD LAV SERVICING POINT.     (C-CHECK RO 7/7/2021)    REMOVED CORROSION ON DIAPHRAGM AT STGR21R BETWEEN FS379-FS394, CHANNEL ON STGR 23R, AND LAV WASTE CLOSING PLATE BETWEEN STGR21R TO STGR 23R REF CRJ900 SRM 51-21-06-001-001-A01. AREAS FOUND TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 690-53-21-1395 REV-A, DATED 2021-07-03. DIAPHRAGM AT STGR 21R OUT OF LIMITS. REMOVED AND INSTALLED NEW DIAPHRAGM AT STGR21R FS379-FS394 REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-32280 REV-H. PRESSURE CHECK GOOD. OPS TEST GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
